# SDR UALA2011110706013

- Difficulty date: November 6, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 35,165 hours, 14,540 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE WILL NOT ARM.  REINSTALLED LANYARDS TO GIRT BAR 'D' RING PER AMM.
